RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. LOMI, 1982, Volume 116, Pages 20–43 (Mi znsl1748)  

This article is cited in 9 scientific papers (total in 9 papers)

Parabolic subgroups of Chevalley groups over a commutative ring

N. A. Vavilov


Abstract: This is a survey of results describing the parabolic subgroups of Chevalley groups over rings of various types. For Chevalley groups of classical types over an arbitrary commutative ring, a description of parabolic subgroups is obtained which may be considered definitive. Some errors in the results of V. M. Levchuk in Mat. Zametki, Volume 31, No. 4 (1982) are pointed out.

Full text: PDF file (2641 kB)

English version:
Journal of Soviet Mathematics, 1984, 26:3, 1848–1860

Bibliographic databases:

UDC: 513.6, 519.46

Citation: N. A. Vavilov, “Parabolic subgroups of Chevalley groups over a commutative ring”, Integral lattices and finite linear groups, Zap. Nauchn. Sem. LOMI, 116, "Nauka", Leningrad. Otdel., Leningrad, 1982, 20–43; J. Soviet Math., 26:3 (1984), 1848–1860

Citation in format AMSBIB
\Bibitem{Vav82}
\by N.~A.~Vavilov
\paper Parabolic subgroups of Chevalley groups over a commutative ring
\inbook Integral lattices and finite linear groups
\serial Zap. Nauchn. Sem. LOMI
\yr 1982
\vol 116
\pages 20--43
\publ "Nauka", Leningrad. Otdel.
\publaddr Leningrad
\mathnet{http://mi.mathnet.ru/znsl1748}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=687837}
\zmath{https://zbmath.org/?q=an:0539.20024|0513.20029}
\transl
\jour J. Soviet Math.
\yr 1984
\vol 26
\issue 3
\pages 1848--1860
\crossref{https://doi.org/10.1007/BF01670569}


Linking options:
  • http://mi.mathnet.ru/eng/znsl1748
  • http://mi.mathnet.ru/eng/znsl/v116/p20

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. A. Vavilov, M. R. Gavrilovich, “$\mathrm A_2$-proof of structure theorem for Chevaller groups of type $\mathrm E_6$ and $\mathrm E_7$”, St. Petersburg Math. J., 16:4 (2005), 649–672  mathnet  crossref  mathscinet  zmath
    2. K. Yu. Lavrov, “Subgroups of the orthogonal groups of even degree over a local field”, J. Math. Sci. (N. Y.), 136:3 (2006), 3966–3971  mathnet  crossref  mathscinet  zmath
    3. E. I. Bunina, “Automorphisms of Chevalley groups of type $B_l$ over local rings with 1/2”, J. Math. Sci., 169:5 (2010), 557–588  mathnet  crossref  mathscinet  elib  elib
    4. E. I. Bunina, “Automorphisms of Chevalley groups of types $A_l$, $D_l$, $E_l$ over local rings without 1/2”, J. Math. Sci., 169:5 (2010), 589–613  mathnet  crossref  mathscinet  elib  elib
    5. A. V. Alexandrov, N. A. Vavilov, “Parabolic subgroups of $\mathrm{SL}_n$ and $\mathrm{Sp}_{2l}$ over a Dedekind ring of arithmetic type”, J. Math. Sci. (N. Y.), 171:3 (2010), 307–316  mathnet  crossref
    6. N. A. Vavilov, S. S. Sinchuk, “Dennis–Vaserstein type decompositions”, J. Math. Sci. (N. Y.), 171:3 (2010), 331–337  mathnet  crossref
    7. N. A. Vavilov, A. V. Smolensky, B. Sury, “Unitriangular factorisations of Chevalley groups”, J. Math. Sci. (N. Y.), 183:5 (2012), 584–599  mathnet  crossref
    8. N. A. Vavilov, S. S. Sinchuk, “Parabolic factorizations of split classical groups”, St. Petersburg Math. J., 23:4 (2012), 637–657  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    9. K. O. Batalkin, N. A. Vavilov, “Parabolic subgroups of $\mathrm{SO}_{2l}$ over a Dedekind ring of arithmetic type”, J. Math. Sci. (N. Y.), 192:2 (2013), 154–163  mathnet  crossref  mathscinet
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:174
    Full text:70

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018